Ask The Doctor > Pending > Is this a reaction from stopping my birth control pills?

Is this a reaction from stopping my birth control pills?

Patient: I have recently stopped my birth control pills. Starting the day I was supposed to have my period, I started bloating, had migraines, tender breasts. I didn’t have a period for four days, then I started to spot. That only lasted a few days, but my symptoms did not stop. I have headaches, VERY sore, tender breasts, my breasts have swelled and veins have popped up all around them(no lumps), I’ve been bloated, gassy, nauseated, hungry and tired for 3 weeks straight. Not to mention I’ve been constipated for the last few days. I have most these symptoms everyday! I took 2 pregnancy tests and they were both negative.My question is: do I just need to wait this out or should I go to my doctor? I haven’t got a lot of time on my hands, so I would rather not go to the doctor unless it’s absolutesly nesasary!Also, what can I do for sore breasts? My breasts are so sore I can’t lay on my side and my bras hurt me. I tried an oatmeal bath and different bras, but it doesn’t seem to help

 

 

Symptoms: Sore breasts, nausea, bloating, headaches, indigestion/heartburn, gassy,

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment